RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1995, Volume 1, Issue 1, Pages 289–300 (Mi fpm60)  

This article is cited in 1 scientific paper (total in 1 paper)

On left distributivity of some right distributive rings

A. A. Tuganbaev

Moscow Power Engineering Institute (Technical University)

Abstract: Let $A$ be a right distributive right nonsingular ring. Assume that for every element $a\in A$ there exists a natural number $n$ such that $a^nA\subseteq Aa$. Then $A$ is a left distributive ring.

Full text: PDF file (694 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 01.02.1994

Citation: A. A. Tuganbaev, “On left distributivity of some right distributive rings”, Fundam. Prikl. Mat., 1:1 (1995), 289–300

Citation in format AMSBIB
\Bibitem{Tug95}
\by A.~A.~Tuganbaev
\paper On left distributivity of some right distributive rings
\jour Fundam. Prikl. Mat.
\yr 1995
\vol 1
\issue 1
\pages 289--300
\mathnet{http://mi.mathnet.ru/fpm60}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1789366}
\zmath{https://zbmath.org/?q=an:0867.16001}


Linking options:
  • http://mi.mathnet.ru/eng/fpm60
  • http://mi.mathnet.ru/eng/fpm/v1/i1/p289

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Tuganbaev, “Neterovy polupervichnye koltsa i distributivnost”, Fundament. i prikl. matem., 1:3 (1995), 767–779  mathnet  mathscinet  zmath
  • Фундаментальная и прикладная математика
    Number of views:
    This page:195
    Full text:73
    References:42
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020